Related Questions

I had unprotected sex one day after my period ended. Within 23 hours, I took planb pills. One week later I get like a light period? Isnt it too soon?

Bleeding with Plan B. One of the major side effects of the Plan B pill is abnormal bleeding. This light bleeding is very common after taking plan b. This does not usually mean that you are pregnant, although if you are concerned, you should check a pregnancy test or see your gyn doctor. It is likely a normal side effect. Read more...

I had unprotected sex one week before my period, I took planb next day, then one week later got my period for 5 days. Is pregnacy still likely?

Your fine. You are fine, since you took Plan B within a 72 hour period and you did start your period on time you are more than likely not pregnant. Read more...
How to get Pregnant. Fist, it is very unlikely that you ovulate so late in your cycle that you needed Plan B one week before your period. Second, why are you not on a better form of birth control? Third, getting a period is the very definition of not being pregnant. This health app is revolutionary. It is teaching women to be empowered. You can know the simple facts of fertility. You can know when you ovulate! Read more...

Took Plan B 30 hours after unprotected sex, had my mirena (levonorgestrel) inserted 2 days later. I've had horrible bloating. Will all these hormones effect my period?

Plan B. Plan "B" should be taken as soon as possible after sex. Your timing is good. As for mirena (levonorgestrel) it is a hormone releasing IUD. When first placed it may affect your period. With time the side effects should go away. If the don't you may want to change it to a different one. Read more...